- 11-15-2007, 10:50 AM
I just had a quick question for some of the vets here who have used the real gear for a while. Today when i pinned 1cc of sust, everything was good, and normal like it has been every other time the last few weeks. I aspirated and everything, but when i was done injecting, i pulled the needle out and i bleed like crazy for a few seconds....why i bleed so much this time, but hardly any the other time?
- 11-15-2007, 12:03 PM
Could've gone through a vein.
- 11-15-2007, 12:08 PM
you went through a vein, when you withdrew the needle it bled.
as long as you didnt inject into the vein (and you definitely know), you are fine. it happens
11-15-2007, 12:42 PM
11-15-2007, 05:43 PM
11-15-2007, 09:38 PM
11-16-2007, 11:56 AM
11-17-2007, 09:18 AM
11-17-2007, 12:42 PM
11-19-2007, 09:15 AM
Similar Forum Threads
- By xcreed in forum AnabolicsReplies: 5Last Post: 01-13-2003, 09:12 PM
- By windwords7 in forum SupplementsReplies: 36Last Post: 12-31-2002, 04:07 PM
- By dg806 in forum SupplementsReplies: 2Last Post: 11-05-2002, 10:58 PM
- By Sanosuke in forum SupplementsReplies: 15Last Post: 10-29-2002, 09:22 AM
- By WYD02 in forum AnabolicsReplies: 1Last Post: 10-22-2002, 05:22 PM